MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOARMOR; NON-SURGICAL ISOLATION GOWN

BOSTON SCIENTIFIC CORPORATION ENDOARMOR; NON-SURGICAL ISOLATION GOWN
Model Number SGE-389-100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 02/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a endoarmor gown was used on (b)(6) 2020.According to the complainant, after the procedure, the physician had a skin reaction to the endoarmor gown, involving a rash from the wrist to elbows on both arms.Reportedly, the physician had pre-existing allergies.A steroid cream was applied as an immediate treatment.

Brand Name
ENDOARMOR
Common Device Name
NON-SURGICAL ISOLATION GOWN
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key9842087
Report Number3005099803-2020-00923
Device Sequence Number3435268
Product Code OEA
UDI-Device Identifier00816849016481
UDI-Public00816849016481
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSGE-389-100
Device Catalogue Number60261
Device Lot Number0000190625
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/20/2020
Initial Report FDA Received Date03/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;